# SDR DALA2021052002801

- Difficulty date: May 12, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Part number: 5912168512
- Part serial: 08332
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED RUBSTRIP TO FACILITATE REPAIR B717 SRM 57-53-01-2R-1, REMOVED UPPER DAMAGED SKIN AND CORE PER B717 SRM 57-53-01-2R-1. PREPPED FOR CORE REPLACEMENT PER B717 SRM 57-53-01-2R-1. SUPPLEMENTAL INFORMATION: BONDED CORE PER B717 SRM 57-53-01-2R-1. BONDED DOUBLER INSTEAD OF CORE FOR ABOVE ENTRY PER B717 SRM 57-53-01-2R-1. INSTALLED RUB STRIP AND INSTALLED FASTENERS AT TRAILING EDGE AND EDGE SEALED REPAIR PER B717 SRM 57-53-01-2R-1 REL 60.00. REPAIR COMPLETED PER B717 SRM 57-53-01-2R-1 REL 60.00.
